I took Phentermine about 8 months ago, for a few weeks. After going off of it, my husband and I decided to try to get pregnant. We have been trying for months and have been unsuccessful. We know that we are able to conceive with out issue because we have other children. Has anyone else has similar problems with conception with this medication or know of any resources we could look into to pin point if this medication may be the cause of us not getting pregnant??
27 Jan 2012
Hello foxy483. I say yes in answer to having irregular periods. You are not the first person to mention this. Its been asked fairly often by people taking the Phentermine. I am no doctor, but I did research and found nothing to say it does or does not. I answered you yes because it seems to effect others as I previously said. Best I might suggest is ask your doctor, see what might be deone to help in regards to becoming pregnant. I would imagine that after some time the drug will, have left your system, and your body would go back into iits normal cycle. Good health and wishes to you,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 24 Feb 2010
I took minocycline while I was on my period and it extended my period cycle to another week. My periods are always regular. I keep track of my ...
2 answers • 13 Apr 2014
hi sir i have irregular periods in my mensuration life cycle. i got marry before 5 months. still im not getting my periods regularly. i got my period ...
1 answer • 25 Apr 2014
Female Infertility - Is there any information of women who used some type of fertility pills in the?
... 1960's showing medical issues with their offspring now such as infertility? A woman takes some type of fertility pill in 1965. Will her ...
2 answers • 21 Feb 2015
I want to slowly come off of birth control, instead of just stopping suddenly, because I have a problem with irregular periods. If I were to take ...
1 answer • 29 Apr 2015